MathSciNet Relay Station
MathSciNet bibliographic data
MR1211384 53A10 (49Q05)
Foisy, Joel; Alfaro, Manuel; Brock, Jeffrey; Hodges, Nickelous; Zimba, Jason The standard double soap bubble in ${\bf R}^2$ uniquely minimizes perimeter. Pacific J. Math. 159 (1993), no. 1, 47–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement